# SDR HEEA079587

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,104 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: M/R Blade
- Part time: 13,477 hours
- Component: Blade
- Component part number: 412015300109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TRAILING EDGE SPAR BELOW THE MID SPAN TRIM TAB IS CRACKED.
